Electron. J. Diff. Eqns., Vol. 2009(2009), No. 20, pp. 1-11.

An incorrectly posed problem for nonlinear elliptic equations

Svetlin Georgiev Georgiev

We study properties of solutions to non-linear elliptic problems involving the Laplace operator on the unit sphere. In particular, we show that solutions do not depend continuously on the initial data.

Submitted January 6, 2008. Published January 23, 2009.
Math Subject Classifications: 35J60, 35J65, 35B05.
Key Words: Nonlinear elliptic equation; incorrectly posed problems.

Show me the PDF file (202 KB), TEX file, and other files for this article.

Svetlin Georgiev Georgiev
Department of Differential Equations
University of Sofia, Sofia, Bulgaria
email: sgg2000bg@yahoo.com

Return to the EJDE web page